MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER NON-WINGED; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) BD INSYTE¿ IV CATHETER NON-WINGED; INTRAVASCULAR CATHETER
Catalog Number 381267
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Three potential lot numbers were provided for this incident.The information for each lot number is as follows: medical device lot #: 6025358, medical device expiration date: 01/31/2021, device manufacture date: 02/27/2016.Medical device lot #: 6077264, medical device expiration date: 03/31/2021, device manufacture date: 05/10/2016.Medical device lot #: 5289439, medical device expiration date: 10/31/2020, device manufacture date: 11/24/2015.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that some bd insyte¿ iv catheter non-winged secondary packages were found open or with poor seal integrity prior to use.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Results: our quality engineer inspected the returned units and confirmed the reported observation.The source of the reported issue could not be determined.Dhr for all three lot numbers showed no issues.No manufacturing related defects were identified during the evaluation of the samples.Ten actual samples in opened packaging were returned for investigation.The actual samples were subjected to visual inspection.Opened seal was observed on all the returned samples.Conclusion: there is an indication of adhesive transferred from the top web to the bottom web on the opened seal areas, which was present on all returned samples and thus, showed that the sealing process was completed in manufacturing facility.Therefore, no assignable root cause can be established.

Brand Name
BD INSYTE¿ IV CATHETER NON-WINGED
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7124532
Report Number8041187-2017-00252
Device Sequence Number11118711
Product Code FOZ
UDI-Device Identifier00382903812677
UDI-Public00382903812677
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381267
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2017
Initial Date Received by Manufacturer 11/24/2017
Supplement Date Received by Manufacturer11/24/2017
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;